# SDR SWIA200921751

- Difficulty date: June 6, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 14,749 hours, 12,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY LIGHT INOP.  (FLT 5793)  RELAMPED EMERGENCY LIGHT.
